Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 104, NWS Philadelphia/Mount Holly

November 9, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 9, 2025, 1:05 PM EST. It took effect at Nov 10, 2025, 1:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2025, 1:05 PM EST (18:05 UTC)
In effect from
Nov 10, 2025, 1:00 PM EST
Expired
Nov 11, 2025, 6:00 AM EST
In force
17 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

393 
WHUS71 KPHI 091805
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
105 PM EST Sun Nov 9 2025

ANZ450>455-100900-
/O.NEW.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.NEW.KPHI.GL.A.0019.251111T1100Z-251112T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
105 PM EST Sun Nov 9 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 6 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 5 ft expected. For the 
  Gale Watch, west winds 25 to 35 kt with gusts up to 40 kt and 
  seas 3 to 6 ft possible.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, from 1 PM Monday to 6 AM 
  EST Tuesday. For the Gale Watch, from Tuesday morning through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-100900-
/O.NEW.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.NEW.KPHI.GL.A.0019.251111T1100Z-251112T0100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
105 PM EST Sun Nov 9 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 6 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 30 
  kt and very rough waters expected. For the Gale Watch, west 
  winds 20 to 30 kt with gusts up to 40 kt and very rough waters 
  possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 1 PM Monday to 6 AM 
  EST Tuesday. For the Gale Watch, from Tuesday morning through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
4 follow-up statements
443 
WHUS71 KPHI 100644
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
144 AM EST Mon Nov 10 2025

ANZ450>455-102200-
/O.CON.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.UPG.KPHI.GL.A.0019.251111T1100Z-251112T0500Z/
/O.NEW.KPHI.GL.W.0029.251111T1100Z-251112T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
144 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 35 kt and seas 3 to 6 ft expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, from 1 PM this afternoon 
  to 6 AM EST Tuesday. For the Gale Warning, from 6 AM Tuesday 
  to midnight EST Tuesday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-102200-
/O.CON.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.UPG.KPHI.GL.A.0019.251111T1100Z-251112T0100Z/
/O.NEW.KPHI.GL.W.0029.251111T1100Z-251112T0100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
144 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EST TUESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 35 kt and rough waters expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 1 PM this afternoon 
  to 6 AM EST Tuesday. For the Gale Warning, from 6 AM to 8 PM 
  EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
584 
WHUS71 KPHI 101740
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1240 PM EST Mon Nov 10 2025

ANZ450>455-110900-
/O.CON.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1240 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Warning, west winds 25 to 35 kt with gusts up to 40 kt 
  and seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, until 6 AM EST Tuesday. 
  For the Gale Warning, from 6 AM Tuesday to midnight EST 
  Tuesday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-110900-
/O.CON.KPHI.SC.Y.0104.251110T1800Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1240 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EST TUESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and rough waters expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 6 AM EST Tuesday. 
  For the Gale Warning, from 6 AM to 8 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Staarmann
611 
WHUS71 KPHI 110811
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
311 AM EST Tue Nov 11 2025

ANZ450>455-112115-
/O.CON.KPHI.SC.Y.0104.000000T0000Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
311 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...For the Small Craft Advisory, west winds 20 to 25 kt 
  with gusts up to 30 kt and seas 4 to 6 ft. For the Gale 
  Warning, west winds 20 to 30 kt with gusts up to 40 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Gale Warning, until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-112115-
/O.CON.KPHI.SC.Y.0104.000000T0000Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
311 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...For the Small Craft Advisory, west winds 20 to 25 kt 
  with gusts up to 30 kt and rough waters. For the Gale Warning, 
  west winds 20 to 30 kt with gusts up to 35 kt and very rough 
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Gale Warning, until 8 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MJL
384 
WHUS71 KPHI 111050
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
550 AM EST Tue Nov 11 2025

ANZ450>455-120000-
/O.EXP.KPHI.SC.Y.0104.000000T0000Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
550 AM EST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-120000-
/O.EXP.KPHI.SC.Y.0104.000000T0000Z-251111T1100Z/
/O.CON.KPHI.GL.W.0029.251111T1100Z-251112T0100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
550 AM EST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MJL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 12:38 PM EST, 27 minutes earlier.

Area forecast discussion, Nov 9, 12:38 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1238 PM EST Sun Nov 9 2025

.SYNOPSIS...
Low pressure and its associated strong cold front moves through late
today and especially tonight. High pressure centered near the Gulf
Coast begins to build in through Tuesday, before another cold front
crosses our area later Wednesday. High pressure then starts to
arrive later Thursday and remains nearby through the start of next
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Complex forecast in the near term as multiple areas of low
pressure move across the area, but fortunately they are all
pretty weak. Of more immediate concern are the areas of fog and
low clouds that have developed, and these may persist for a few
more hours. Have increased fog coverage in forecast, but
generally think it remains below dense fog advisory criteria.
Fog likely dissipates later this morning.

During the day today, one weak wave of low pressure will ride
northward along the coast, but its path has shifted a little
further east, and less confidence in widespread rainfall than
existed 24 hours ago. Still should get SOMETHING as it moves
just east of us, with best chances late morning south and
afternoon north, but probably not a washout of a day. With
warmer air arriving as well, expect temps to manage the 60s for
much of the region despite plenty of clouds and some showers,
though 50s more likely especially north of I-78. Could even be
a thunderstorm mainly across southern areas.

A break late this afternoon into this evening looks probable,
though timing it is a little more tricky. In any case, another
round of showers with the primary low and cold front should move
through overnight. Again a risk of a thunderstorm, mainly south,
but overall QPF thru tonight looks pretty meager, certainly
below a half inch and in fact, probably below a quarter inch for
much of the region. Lows dropping into the 40s, mostly...30s
Poconos, near 50 along the coast.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A deepening upper-level trough will delivery a shot of modified
arctic air into the region. As cold air advection increases on
Monday under cyclonic flow, this should support a stratocumulus
cloud deck, resulting in more clouds than sun. Thus, high
temperatures on Monday are expected to peak by midday with highs
ranging from the mid 40s to low 50s.

The deep upper-level trough begins to move into the region on Monday
night with the trough axis located over the East Coast by Tuesday
morning. Some of the coldest air of the season, so far, arrives as
850 mb temperatures will be as cold as -10C to -12C. Despite partly
to mostly cloudy skies, low temperatures will be below freezing for
all on Monday night, except perhaps for areas along the immediate
coast. Wind chill values should fall into the teens and 20s. Some
guidance also indicates some snow showers, especially in the Poconos
and Lehigh Valley overnight. Looks like this is tied to lake-effect
upstream, so wouldn't be surprised if some flurries survive the trip
with such strong flow at the surface and the trough overhead.
Temperatures on Tuesday will feel more like December than November,
with highs only in the low to mid 40s (30s in the higher terrain).
The other item of note, is that the Mid-Atlantic region will be
situated between strong low pressure over the Canadian Maritimes and
strong high pressure over northern Gulf coast. This results in a
tight pressure gradient over the area. West-northwest winds are
anticipated with wind gusts 30-40 mph before diminishing later in
the day and especially Tuesday night. The area will remain nestled
within the upper-level trough through the afternoon before departing
the region by Tuesday night. This will allow the airmass to moderate
aloft. So, while it will still be quite chilly, low temperatures for
Tuesday night will not be as cold compared to the night before.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Summary...Airmass moderates some before cooling some to start the
weekend. Any precipitation chances look rather limited as of now.

Synoptic Overview...Shortwave energy should maintain a trough from
the Great Lakes and the Northeast Wednesday and Thursday. This may
amplify across the northeast Friday into Saturday before shifting
eastward with some ridging approaching from the west into Saturday.
At the surface, a cold front crosses our area later Wednesday, then
high pressure gradually approaches from the west later Thursday
before settling more into our area Friday and Saturday.

For Wednesday and Thursday...While the main upper-level trough has
already departed, additional shortwave energy diving southeastward
from the Midwest and Great Lakes should maintain a trough into the
Northeast and Mid-Atlantic regions through Thursday. As this occurs,
surface high pressure centered across the Southeast U.S. will track
eastward. A notable breeze looks to be present for both Wednesday
and Thursday as a modest pressure gradient persists. A weak clipper
system will also track across eastern Canada on Wednesday, with a
weak cold front crossing our area later Wednesday. Overall, this
front looks to be moisture-starved. Aside of a stray shower up into
the higher terrain, much of the area should remain dry. Temperatures
will be warmer compared to earlier in the week, but largely will
remain a few degrees below average.

For Friday and Saturday...The Mid-Atlantic region looks to be
situated on the backside of the aformentioned upper-level trough as
it may initially amplify Friday, then move away by later Saturday.
High pressure still looks like it will be centered off to the west,
so cool temperatures continue into the start of next weekend. As of
now, it looks mainly dry given the arrival of surface high
pressure.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Mainly MVFR conditions expected, although
temporary improvements to VFR are possible later this afternoon.
Showers likely through 21-22Z, before becoming more isolated
with perhaps a rumble of thunder possible. East-southeast winds
around 5-10 kt. Moderate confidence.

Tonight...Prevailing MVFR ceilings and conditions likely, with
temporary improvements to VFR early -- included a TEMPO group at
some terminals, where confidence is higher. Otherwise, showers
likely overnight. Southerly winds early around 5-10 kt, becoming
W-NW after 06Z as a cold front passes. Low confidence, overall.

Monday...Primarily VFR ceilings, although a MVFR stratocumulus
cloud deck will move into the area, especially in by mid-day. A
slight chance of a rain shower. West-northwest winds around 10
kt with gusts up to 20 kt possible. Moderate confidence.

Outlook...

Tuesday...VFR. West-northwest wind gusts 25-35 knots during the
day, diminishing some at night.

Wednesday and Thursday...VFR. Wind gusts 20-25 knots, diminishing
each night.

&&

.MARINE...
Sub SCA conditions through tonight. Winds and seas increase
some today into tonight and could get near SCA conditions at
times but confidence not high on this. There will also be some
showers and fog around today and tonight and even the risk of a
few thunderstorms.

Outlook...

Monday...Small Craft Advisory conditions developing, especially in
the afternoon and at night. A chance for some gale force wind gusts
to develop late Monday night.

Tuesday...Gale force wind gusts probable.

Wednesday and Thursday...Small Craft Advisory conditions probable.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...DeSilva/Gorse
NEAR TERM...RCM
SHORT TERM...DeSilva/Gorse
LONG TERM...DeSilva/Gorse
AVIATION...DeSilva/Gorse/RCM
MARINE...Gorse/RCM
Hazardous weather outlook, Nov 9, 5:10 AM EST, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
510 AM EST Sun Nov 9 2025

MDZ012-015-019-020-101015-
Kent MD-Queen Annes-Talbot-Caroline-
510 AM EST Sun Nov 9 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 1:05 PM ESTGale WatchPHI13 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.